MAUDE Adverse Event Report: ARTHROCARE CORP. SPEEDSTITCH DEVICE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHROCARE CORP. SPEEDSTITCH DEVICE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number OM-7000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the speedstitch device was missing screws and not working properly.This was noticed before the procedure; therefore, no patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10, h3, h6: the device reported, intended to be used in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established.A review of manufacturing records for the reported lot number found no non-conformances or anomalies during manufacturing process related to the reported event.A complaint history review found no related failures.A visual inspection and functional evaluation cannot be performed and customer´s complaint cannot be confirmed.Potential factors unrelated to the design or manufacture of the device that may lead to the failure reported include, but are not limited to: (1) excessive force (2) expected wear and tear.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
SPEEDSTITCH DEVICE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10189726
Report Number3006524618-2020-00412
Device Sequence Number16821036
Product Code GAT
UDI-Device Identifier00817470001402
UDI-Public00817470001402
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-7000
Device Catalogue NumberOM-7000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1